Show simple item record

dc.contributor.author Khalique, C.M.
dc.contributor.author Muatjetjeja, B.
dc.date.accessioned 2009-12-10T09:06:59Z
dc.date.available 2009-12-10T09:06:59Z
dc.date.issued 2009
dc.identifier.citation Khalique, C.M. & Muatjetjeja (2009) Lie group classification of the generalized Lane-Emden equation, Applied Mathematics and Computation, vol. 210, pp. 405-410 en_US
dc.identifier.issn 0096 3003
dc.identifier.uri http://hdl.handle.net/10311/415
dc.description.abstract We carry out the Lie group classification of the generalized Lane–Emden equation xu00 þ nu0 þ xHðuÞ ¼ 0, which has many applications in mathematical physics and astrophysics. We show that the equation admits a three-dimensional equivalence Lie algebra. It is also shown that the principal Lie algebra, which in this case is trivial, has seven possible extensions. Three new cases arise for which the Lie point symmetry algebra is nontrivial. Comparison is then made of these cases with the Noether symmetry cases as well as the partial Noether operators. en_US
dc.language.iso en en_US
dc.publisher Elsevier http://dx.doi.org/10.1016/j.amc.2009.01.008 en_US
dc.subject Lie group classification en_US
dc.subject Lane-Emden equation en_US
dc.subject Lie point symmetries en_US
dc.subject Noether point symmetries en_US
dc.subject Partial Noether operators en_US
dc.title Lie group classification of the generalized Lane-Emden equation en_US
dc.type Published Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UBRISA


Advanced Search

Browse

My Account